# SDR CA140402008

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 26,241 hours
- Engine: Pwa PT642A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING A FAILED ROLLER AND WORN INSIDE FLAP WALL,  CHECKED ALL ACFT AND RT OTBD FLAP WAS FOUND OF THIS ACFT WAS ALSO FOUND WORE AND READY TO FAIL.  BECAUSE OF HIGH CYCLES AND HOURS ON OUR ACFT EACH YEAR.  WE WILL REMOVE ALL FLAPS AND REPLACE ROLLERS AND HARDWARD EVERY 2 YEARS.
